# SDR CA960722001

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Condition: Dislodged
- Location: #6 Cylinder
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER LANDING THE PILOT NOTICED THE NR 2 ENGINE WAS RUNNING ROUGH AT IDLE. INVESTIGATION FOUND THERE WAS NO COMPRESSION ON #6 CYLINDER. AFTER THE CYLINDER WAS REMOVED IT WAS REVEALED THE EXHAUST VALVE SEAT WAS DISLODGED FROM THE CYLINDER AND HOLDING THE VALVE PARTLY OPEN.
